# SDR DALA2021070603739

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 65,193 hours, 21,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 4R. CORRECTIVE ACTION: DOOR KNUCKLE NW ADJUSTED AS REQ. OPC NORMAL. (1860702)
